Advances in Mathematical Economics

Advances in Mathematical Economics Volume 18

Editors: Kusuoka, Shigeo, Maruyama, Toru (Eds.)

  • International scientific association that aims to promote research activities in mathematical economics
  • This series is designed to bring together those mathematicians who are seriously interested in obtaining new challenging stimuli from economic theories and those economists who are seeking effective mathematical tools for their research ¬†
  • This series is published once a year under the auspices of the Research Center for Mathematical Economics
see more benefits

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-4-431-54834-8
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-4-431-54833-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-4-431-56241-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories. The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research.

Table of contents (4 chapters)

  • Optimal Control Problems Governed by a Second Order Ordinary Differential Equation with m-Point Boundary Condition

    Castaing, Charles (et al.)

    Pages 1-59

  • Stochastic Mesh Methods for H√∂rmander Type Diffusion Processes

    Kusuoka, Shigeo (et al.)

    Pages 61-99

  • Turnpike Properties for Nonconcave Problems

    Zaslavski, Alexander J.

    Pages 101-134

  • A Characterization of Quasi-concave Function in View of the Integrability Theory

    Hosoya, Yuhki

    Pages 135-140

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-4-431-54834-8
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.00
price for USA
  • ISBN 978-4-431-54833-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-4-431-56241-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Advances in Mathematical Economics Volume 18
Editors
  • Shigeo Kusuoka
  • Toru Maruyama
Series Title
Advances in Mathematical Economics
Series Volume
18
Copyright
2014
Publisher
Springer Japan
Copyright Holder
Springer Japan
eBook ISBN
978-4-431-54834-8
DOI
10.1007/978-4-431-54834-8
Hardcover ISBN
978-4-431-54833-1
Softcover ISBN
978-4-431-56241-2
Series ISSN
1866-2226
Edition Number
1
Number of Pages
V, 142
Topics